How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19457
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I have the mireana iud in and my boyfriend is complaining

Customer Question

I have the mireana iud in and my boyfriend is complaining that it pokes him well after we have sex he breaks out into a rash and now has a spot that kind of looks like a blister? What's causing this? He's also allergic to metal?
Submitted: 10 months ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 10 months ago.
Hello,the reason for this problem can be that the thread of the iud is to long, or it´s position has changed. Both should be controlled and resolved by your OB/GYN. Allergy doesn´t matter in this case.Kind regards,Dr. N. Scheufele
Expert:  Dr Norbert Scheufele replied 10 months ago.
Hello,if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating(3-5 stars).Thanks a lot, all the best for you,Dr. N. Scheufele